| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issues of it being unable to maintain peep (positive end expiratory pressure), having low exhaled tidal volume (vte) levels, and an unexpected breath rate was confirmed.Ventec replaced the internal flow transducer (ift) to resolve the reported issues.Proper device operation was observed through functional and performance testing.The investigation determined that the cause of the reported issues was the ift.
Event or Problem Description
It was reported that the device needed service.During the device evaluation, ventec observed that it was unable to maintain peep (positive end expiratory pressure), that its exhaled tidal volume (vte) levels were low, and that its breath rate was not as expected (low).There were no reports of patient involvement associated with the reported event.